# SDR MZZA96030

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, 1 INCH LONG CRACK WAS FOUND ON PASSENGER CABIN FLOORBEAM INTERCOSTAL BETWEEN BS 950A AND 950B, BL 0.  THE DAMAGED INTERCOSTAL FROM BS 950A AND 950B WAS REMOVED AND REPLACED WITH NEW CHANNEL.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 818860.  (M)
